# SDR CALA2022111103101

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 36,168 hours, 3,451 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF RADIO LOST DATA LINK INFLIGHT RESET C/B TO RIGHT HF RADIO OPS CKD NORMAL REF DMC-B787-A-23-11-00-00A-320A-A
